Indications / Uses
Relief of mild to moderate pain including headache, migraine, backache, muscular aches, menstrual cramps, arthritis pain, toothache & pain associated w/ common cold & flu. Reduction of fever.
Dosage / Direction for Use
Adult & children ?12 yr Pain &/or fever 1-2 tab every 6 hr or as needed. Max: 8 tab/24 hr.
May be taken with or without food.
Hypersensitivity. High BP or irregular heartbeat. Long-term use w/ anemia or heart, lung, kidney or liver disease. Patients recovering from severe alcoholism & taking disulfiram. Drugs for high BP (e.g, propranolol, atenolol) & depression or anxiety (eg, sertraline, clozapine), lithium carbonate, decongestants containing ephedrine, theophylline, levothyroxine. Children <12 yr.
Severe liver damage in large doses, other drugs containing paracetamol & ?3 alcoholic drinks daily. Avoid caffeine-containing drugs, food (eg, chocolate) or beverages (eg, coffee, tea, cola). Kidney or liver problems. Patients taking warfarin. Discontinue use if new symptoms occur, symptoms & headache persists, pain worsens or lasts for >10 days, fever worsens or lasts for >3 days. Pregnancy & lactation.
This product requires no prescription.